# SDR A6WA201240698

- Difficulty date: June 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER AFT, LOWER FLANGE OF MLG TRUNNION FITTING HAS ONE OVERSIZE HOLE.  REPAIRED HOLE ON LT LOWER MLG TRUNNION FLANG IAW REO 601R-57-21-1699, REV.
